Open Access
July 1998 Wave propagation in a lattice KPP equation in random media
Tzong-Yow Lee, Fred Torcaso
Ann. Probab. 26(3): 1179-1197 (July 1998). DOI: 10.1214/aop/1022855748


We extend a result of Freidlin and Gartner for KPP wave fronts to the case $d \geq 2$ for i.i.d. random media. We show a wave front propagation speed is attained for the discrete-space (lattice) KPP using a large deviation approach.


Download Citation

Tzong-Yow Lee. Fred Torcaso. "Wave propagation in a lattice KPP equation in random media." Ann. Probab. 26 (3) 1179 - 1197, July 1998.


Published: July 1998
First available in Project Euclid: 31 May 2002

zbMATH: 0937.60074
MathSciNet: MR1634418
Digital Object Identifier: 10.1214/aop/1022855748

Primary: 35K55 , 60J60

Keywords: KPP equation , large deviations , Random media , Wave propagation

Rights: Copyright © 1998 Institute of Mathematical Statistics

Vol.26 • No. 3 • July 1998
Back to Top